Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 110, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Nov 19, 2011, 4:37 PM EST. It took effect at Nov 19, 2011, 7:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2011, 4:37 PM EST (21:37 UTC)
- In effect from
- Nov 19, 2011, 7:00 PM EST
- Expired
- Nov 20, 2011, 10:29 AM EST
- In force
- 15 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
270 WHUS73 KAPX 192137 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 437 PM EST SAT NOV 19 2011 LHZ346-347-LMZ323-341-342-LSZ321-200545- /O.NEW.KAPX.SC.Y.0110.111120T0000Z-111120T1600Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 437 PM EST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-LMZ344>346-200545- /O.EXT.KAPX.SC.Y.0109.000000T0000Z-111120T1600Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 437 PM EST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
3 follow-up statements
637 WHUS73 KAPX 200323 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1023 PM EST SAT NOV 19 2011 LHZ348-349-LMZ344>346-201130- /O.CON.KAPX.SC.Y.0109.000000T0000Z-111120T1600Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1023 PM EST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-347-LMZ323-341-342-LSZ321-201130- /O.CON.KAPX.SC.Y.0110.000000T0000Z-111120T1600Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1023 PM EST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
103 WHUS73 KAPX 200957 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 457 AM EST SUN NOV 20 2011 LHZ348-349-LMZ344>346-201600- /O.CON.KAPX.SC.Y.0109.000000T0000Z-111120T1600Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 457 AM EST SUN NOV 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-347-LMZ323-341-342-LSZ321-201600- /O.CON.KAPX.SC.Y.0110.000000T0000Z-111120T1600Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 457 AM EST SUN NOV 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
176 WHUS73 KAPX 201529 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1029 AM EST SUN NOV 20 2011 LHZ346-347-LMZ323-341-342-LSZ321-201630- /O.CAN.KAPX.SC.Y.0110.000000T0000Z-111120T1600Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1029 AM EST SUN NOV 20 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ344-201630- /O.CAN.KAPX.SC.Y.0109.000000T0000Z-111120T1600Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 1029 AM EST SUN NOV 20 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ348-349-LMZ345-346-202200- /O.EXT.KAPX.SC.Y.0109.000000T0000Z-111120T2200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1029 AM EST SUN NOV 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 19, 3:42 PM EST, 55 minutes earlier.
Area forecast discussion, Nov 19, 3:42 PM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
342 PM EST SAT NOV 19 2011
.SYNOPSIS.../ISSUED AT 341 PM/
LOW PRESSURE DEVELOPING OVER THE CENTRAL PLAINS WILL LIFT INTO THE
GREAT LAKES BY THIS EVENING...BRINGING THE CHANCE FOR RAIN OVER
NORTHERN MICHIGAN LATE THIS AFTERNOON AND TONIGHT... THE COLD AIR
BEHIND THIS FRONT WILL GENERATE CHANCES OF LAKE EFFECT SNOW SHOWERS
SUNDAY... HIGH PRESSURE WILL BE FIRMLY IN CONTROL ON MONDAY...WITH A
GOOD DEAL OF SUNSHINE AND SEASONABLE TEMPERATURES.
&&
.SHORT TERM.../ISSUED AT 341 PM/...TONIGHT
SHORTWAVE ENERGY LIFTING OUT OF THE CENTRAL PLAINS HAS INDUCED
LOW PRESSURE ALONG A NEAR STATIONARY FRONTAL ZONE STRETCHED FROM
THIS LOW PRESSURE UP INTO THE EASTERN HALF OF UPPER MICHIGAN. THE
LOW PRESSURE WILL CROSS NRN MICHIGAN TONIGHT. DEEP LOW LEVEL
MOISTURE CONTINUES TO SURGE NORTHEAST TOWARD US VIA A STRONG
55-60KT H8 LLJ AND WARM FRONT IN ILLINOIS. SFC DEW POINT PROGS
SHOW THE RAPID MOISTENING WITH READING IN ILLINOIS RISING SOME 20
DEGREES OVER THE LAST 10 HOURS. THIS WARM FRONT WILL TRACK ACROSS
LOWER MICHIGAN MAKE IT INTO THE WESTERN GREAT LAKES THIS EVENING
WITH CIGS RAPIDLY LOWERING AND DRIZZLE DEVELOPING ACROSS THE GTV
BAY REGION...BEFORE BUILDING NE WITH TIME. DRIZZLE DEVELOPMENT IS
ASSOCIATED WITH DEVELOPING LOW LEVEL (H8-H7) FGEN/STRONG WARM AND
MOIST ADVECTION. THIS SUPPORTED BY UPSTREAM DRIZZLE DEVELOPMENT
AND DECENT SHEAR THROUGHOUT THE MOIST LAYER NOT EXTENDING TO -10C.
LOW LEVEL FGEN MEETS UP WITH MORE MID LEVEL FGEN FROM INTERACTION
OF TWO PIECES OF SHORTWAVE ENERGY/CONVERGENT MID LEVEL WINDS
ACROSS THE NW CWA. THIS WILL ULTIMATELY RESULT IN DEEPER MOISTURE
THROUGHOUT THE COLUMN...MORE SOLID RAINS...AND HENCE HIGHER QPF.
COLD ADVECTION ON BACKSIDE OF DEPARTING HIGH LATE TONIGHT WILL
ALLOW A MIX WITH OR CHANGEOVER TO SNOW FROM NW TO SE. TOTAL SNOW
ACCUMULATIONS ARE EXPECTED TO BE UNDER AN INCH IN FAR WESTERN CHIP
AND MACK..WITH LESS AMOUNTS FURTHER SOUTH THROUGH THE NIGHT. THIS
FORCING WILL HAVE EXITED THE REGION BY DAYBREAK TOMORROW...WITH
RAPIDLY DECLINING MOISTURE INTO DAYBREAK. STILL SEE A BRIEF PERIOD
OF LAKE EFFECT SNOWS...BUT WITH LITTLE TO NO ACCUMS DUE TO THE
LIGHT NATURE OF THE SNOWS.
LOWS UNDER COLD ADVECTION WILL RANGE FROM THE MIDDLE 20S NORTH...TO
THE UPPER 30S NEAR THE SAGINAW BAY.
&&
.LONG TERM.../ISSUED AT 341 PM/...SUNDAY AND BEYOND
SUNDAY...MOISTURE DRIES OUT DRAMATICALLY THROUGH THE MORNING...TO
THE POINT WHERE LAKE EFFECT IS EVEN HARD TO IMAGINE...DESPITE
KNOWING LES USUALLY LASTS LONGER THAN EXPECTED. THAT SAID...WILL
JUST GO WITH A BRIEF PERIOD OF MOSTLY CLOUDY SKIES AND FLURRIES IN
NORTH FLOW ACROSS EASTERN UPPER. IN NW LOWER...LIKELY A BRIEF
PERIOD OF ACTUAL LIGHT LAKE EFFECT...BEFORE THINGS QUICKLY TAPER
OFF TO FLURRIES. BY AFTERNOON...SEEING JUST PARTLY CLOUDY SKIES IN
THE NNW/NW SNOWBELTS. FAIRLY SUNNY ELSEWHERE. HIGHS WILL RANGE
FROM THE LOWER HALF OF THE 30S IN EASTERN UPPER TO THE LOWER 40S
IN DOWNSLOPING REGIMES IN NE LOWER.
SUNDAY NIGHT ONWARD...AS DESCRIBED YESTERDAY...LARGE SCALE FLOW
REGIME ACROSS NOAM TO STEADILY TRANSITION INTO FULL THROTTLE LA
NINA-LIKE PATTERN...WITH DEVELOPMENT OF DEEP EAST PACIFIC/WESTERN
NOAM TROUGHING AND DOWNSTREAM MAINTENANCE OF SOUTHEAST TO SOUTH
CENTRAL CONUS RIDGING. WHILE ENOUGH NORTHERN STREAM INFLUENCE
SUPPORTS QUICK HITTING SHOTS OF COOL AIR INTO OUR AREA...PATTERN
DESCRIBED ABOVE EXPECTED TO SIMPLY OVERWHELM THE NEXT SEVERAL DAYS
(AT LEAST)...WITH THE OVERALL TEMPERATURE TREND AN UPWARD ONE
ACROSS THE GREAT LAKES REGION UNDER DEEP SOUTHWEST FLOW REGIME. IF
ABOVE PATTERN HOLDS (AND CONFIDENCE ON THAT IS INCREASING)...WE
ARE LOOKING AT WELL ABOVE NORMAL TEMPERATURES BY
THANKSGIVING...LASTING AT LEAST THROUGH NEXT WEEKEND. GIVEN
ABOVE...FORECAST CONCERNS CENTER ON TEMPERATURE TRENDS AS WELL AS
LOW END PRECIP CHANCES "SPRINKLED" THROUGH THE EXTENDED.
QUIET...ALBEIT SOMEWHAT CHILLY...START TO THE PERIOD AS ONE OF THOSE
QUICK HITTING SHOTS OF COLD AIR MAKES A VISIT BEHIND TONIGHT'S
DEPARTING STORM SYSTEM. PERFECT COMBINATION OF OVERHEAD HIGH
PRESSURE...CLEAR TO PARTLY CLOUDY SKIES...AND LIGHT WINDS SHOULD
ALLOW TEMPERATURES SUNDAY NIGHT TO DROP INTO THE TEENS AND LOWER
20S. COOL AIRMASS LINGERS INTO MONDAY AND TUESDAY AS PASSAGE OF WEAK
NORTHERN STREAM WAVE TEMPORARILY DELAYS DEVELOPMENT OF SUSTAINED
WAA. "BEST" DYNAMICS WITH THIS WAVE PASS ACROSS THE FAR
NORTH...PERHAPS JUST ENOUGH TO KICK OFF A LIGHT SNOW SHOWER OR TWO
OVER PARTS OF EASTERN UPPER MICHIGAN MONDAY AFTERNOON INTO TUESDAY
EVENING. MAY EVEN GET SOME NORTHERN LAKE MICHIGAN MOISTURE
CONTRIBUTION IN DEVELOPING SOUTHWEST WINDS AHEAD OF ATTENDANT WEAK
COLD FRONT...ALTHOUGH INITIAL DRY BOUNDARY LAYER AND SUB 900MB
INVERSION LIKELY TO KEEP EVEN THAT LIMITED. OTHERWISE...LACK OF DEEP
LAYER MOISTURE AND DYNAMICS TO KEEP MUCH OF THE AREA DRY MONDAY
THROUGH INTO THE DAY TUESDAY. EXPECT HIGHS MAINLY IN THE 30S
MONDAY...AND IN THE 30S TO LOWER 40S TUESDAY.
TRICKIEST PRECIP PART OF THE FORECAST OCCURS LATER TUESDAY WHEN
MOISTURE LADEN SOUTHERN STREAM WAVE EJECTS OUT OF THE INTERMOUNTAIN
WEST...SPAWNING OHIO VALLEY LOW PRESSURE TUESDAY NIGHT. WILD CARD
REMAINS POSSIBLE PHASING WITH NORTHERN STREAM WAVE DIVING SOUTHEAST
ON FRONTSIDE OF BURGEONING HIGH PLAINS RIDGE AXIS. TRENDS STILL
SUPPORT ANY PHASING HOLDING OFF UNTIL SYSTEMS PUSH WELL EAST OF OUR
REGION. SOME GUIDANCE (NAMELY THE ECMWF) STILL CLIPS AREAS NEAR
SAGINAW BAY WITH RAIN TUESDAY AFTERNOON AND NIGHT (ALREADY PUT INTO
THE FORECAST BY OVERNIGHT CREW)...ALTHOUGH VAST MAJORITY OF PROGS
SUGGEST A COMPLETE MISS TO OUR SOUTH. NOT OVERLY CONFIDENT ON THIS
WHOLE SCENARIO...HOWEVER...AS JUST SLIGHTLY QUICKER STREAM
INTERACTION WOULD RESULT IN PRECIP SPREADING FURTHER NORTH INTO
NORTHERN MICHIGAN. THIS REMAINS A LOW PROBABILITY SCENARIO...BUT
GUIDANCE NOTORIOUSLY STRUGGLES WITH TIMING OF WAVE
INTERACTION.
WEDNESDAY THROUGH FRIDAY LOOKS DRY AS EARLIER MENTIONED PATTERN
REALIGNMENT KICKS INTO FULL STRIDE...FORCING RAPIDLY REBOUNDING MID
LEVEL HEIGHTS ACROSS THE AREA. AFTER REINFORCING SHOT OF COOL AIR
WEDNESDAY...AGGRESSIVE WARMING RAPIDLY DEVELOPS THURSDAY AND FRIDAY
AS 850MB TEMPERATURES SURGE INTO THE UPPER SINGLE DIGITS. QUICK
PERUSAL OF MODEL DERIVED SOUNDINGS SHOW MIXING FALLING WELL SHORT OF
THIS LEVEL. STILL...WITH DEVELOPING GUSTY SOUTHWEST WINDS
(ESPECIALLY FRIDAY) ON BACKSIDE OF RETREATING SURFACE HIGH AND 925MB
READINGS ALSO SHOOTING WELL INTO THE UPPER SINGLE DIGITS...LEAVES
LITTLE DOUBT THAT SURFACE TEMPERATURES WILL RESPOND ACCORDINGLY.
WARMEST DAY LIKELY WILL BE FRIDAY WITH MECHANICAL MIXING UNDER
STRONG SOUTHWEST WINDS...BUT STILL SEE NO REASON TEMPERATURES
THANKSGIVING DAY WILL NOT MAKE A RUN WELL INTO THE 40S...IF NOT
LOWER 50S IN FAVORED DOWNSLOPE REGIONS SOUTH OF THE BRIDGE. TACK ON
A FEW MORE DEGREES FOR FRIDAY...WHEN IT WOULD NOT BE SURPRISING TO
SEE SOME MID 50 DEGREE READINGS.
NEXT CHANCE FOR ANY RAIN HOLDS OFF UNTIL FRIDAY NIGHT (AT THE
EARLIEST)...LASTING INTO SATURDAY AS DEEP LAYER TROUGH MOVES INTO
THE CENTRAL PLAINS AND WESTERN LAKES. WIDE OPEN GULF SHOULD LEAD TO
A RATHER WET SYSTEM...ALTHOUGH GIVEN SUCH AMPLIFIED FLOW AND BREADTH
OF DOWNSTREAM RIDGING...WOULD NOT BE SURPRISED IF THIS ALL HOLDS OFF
UNTIL LATER SATURDAY. EITHER WAY...MILD CONDITIONS SET TO CONTINUE
(EVEN WITH THE RAIN)...WITH HIGHS SATURDAY ONCE AGAIN WELL INTO THE
40S...IF NOT LOWER 50S OVER NORTHERN LOWER.
MSB
&&
.MARINE.../ISSUED AT 341 PM/
TIGHT SW WINDS WILL CONTINUE TO BRING SMALL CRAFT CONDITIONS TO
THE SOUTHERN NEARSHORE WATERS OF BOTH LAKE MICHIGAN AND
HURON...WHILE A SLACK PRESSURE GRADIENT WILL EXIST ACROSS THE
REMAINDER OF THE GREAT LAKES THIS EVENING...WHILE LOW PRESSURE AND
PERIODS OF RAIN MOVE THROUGH. AFTER MIDNIGHT...THERE IS A QUICK
UPTICK IN SPEEDS AND ABRUPT WIND SHIFT TO NW IN COLD ADVECTION.
GREATER INSTABILITY OVER THE LAKES WILL RESULT IN A BRIEF PERIOD OF
RENEWED SMALL CRAFT ADVISORY NEEDS FOR ALMOST ALL AREAS. A FEW OF
THE NEARSHORE ZONES OF LAKE HURON MAY NEED TO BE EXTENDED INTO
SUNDAY MORNING. THE BRIEF UPTICK IN SHIFTING WINDS NEVER ALLOW FOR
3 TO 5 FOOTERS. SO...JUST A BRIEF WIND SPEED ISSUE. WINDS CONTINUE
TO WEAKEN INTO SUNDAY AS HIGH PRESSURE QUICKLY SETTLES IN.
SMD
RATHER QUIET BOATING WEATHER EXPECTED THROUGH THE DURATION...WITH
HIGH PRESSURE DRIFTING ACROSS THE NORTHERN LAKES SUNDAY
NIGHT...AND ONLY LIGHT SOUTHEAST TO SOUTH RETURN FLOW MONDAY AHEAD
OF THE NEXT WEAK COLD FRONT. WINDS LOOK TO REMAIN LIGHT AS WE HEAD
THROUGH THE MIDDLE OF NEXT WEEK AS LOW PRESSURE PASSES WELL TO OUR
SOUTHEAST.
MSB
&&
.AVIATION.../ISSUED AT 1244 PM/...VALID FOR 18Z TAFS
CLOUDY VFR CIGS WILL CONTINUE INTO EARLY EVENING...UNTIL A PUSH OF
DEEPER LOW LEVEL MOISTURE ARRIVES FROM SW TO NE THIS EVENING. CIGS
WILL COME CRASHING DOWN AT THAT POINT AND A DRIZZLY/LIGHT RAIN
WILL DEVELOP. IFR/MVFR THEN PERSISTS THROUGH THE NIGHT AS A COLD
FRONT PASSES THROUGH...CONTINUING THE LIGHT PRECIPITATION. RAIN
WILL CHANGEOVER OF MIX WITH A LITTLE LIGHT SNOW BEHIND THE FRONT.
VERY DRY AIR ARRIVES LATE IN THE TAF PERIOD AND CIGS WILL PROBABLY
SCATTER OUT.
SMD
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 11 AM EST SUNDAY
FOR LHZ346-347.
SMALL CRAFT ADVISORY UNTIL 11 AM EST SUNDAY FOR LHZ348-349.
LM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 11 AM EST SUNDAY
FOR LMZ323-341-342.
SMALL CRAFT ADVISORY UNTIL 11 AM EST SUNDAY FOR LMZ344>346.
LS...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 11 AM EST SUNDAY
FOR LSZ321.
&&Hazardous weather outlook, Nov 19, 4:49 AM EST, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 449 AM EST SAT NOV 19 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 201100- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 449 AM EST SAT NOV 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.